MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; DEFIBRILLATION LEAD
Model Number 7121/60
Medical Device Problem Codes Break (1069); High impedance (1291); Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the pacing lead impedance on the right ventricular (rv) lead had slowly increased since (b)(6) 2021 and was now above the normal range.An insulation breach was suspected though no sign of lead damage was noticeable on chest x-ray.The rv lead was capped (b)(6) 2022 and replaced.The patient was stable.
 
Additional Manufacturer Narrative
The reported events of ¿suspected insulation breach¿, high pacing lead impedance and high pacing threshold were not confirmed.A partial lead (connector portion) was returned in one piece.Lead impedance test could not be performed due to as received procedural damage to the lead.During electrical testing the lead failed hi-pot test due to procedural damage at the connector region.X-ray examination did not find any indication of conductor fractures.Visual inspection of the lead did not find any anomalies with the exception of procedural damage.
 
Event or Problem Description
New information received notes inadequate capture was als observed on the right ventricular lead prior to the procedure to cap the lead on (b)(6) 2022.The capped lead was removed during an unrelated procedure and returned.The patient was stable.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key15260245
Report Number2017865-2022-19839
Device Sequence Number5811322
Product Code LWS
UDI-Device Identifier05414734502115
UDI-Public05414734502115
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2011
Device Model Number7121/60
Device Catalogue Number7121-60
Device Lot Number2693449
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer12/23/2022
Initial Report FDA Received Date08/19/2022
Supplement Report FDA Received Date01/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale